W. L. Gore & Associates, Inc. GORE® TAG® Conformable Thoracic Stent Graft with ACTIVE CONTROL System; System, Endovascular Graft, Aortic Aneurysm Treatment
Back to Search Results |
| Catalog Number |
TGMR313110 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient underwent a frozen elephant trunk (fet) procedure on (b)(6) 2026, for treatment of a type a aortic dissection utilizing a gore® tag® conformable thoracic stent graft with active control system (ctag).On august 10, 2026, the field sales associate (fsa) was notified that the patient expired on (b)(6) 2026.Following the procedure, the physician reported concern that the device may have been implanted in the false lumen or, alternatively, may have migrated through a fenestration from the true lumen into the false lumen.The physician stated that the device appeared to be in the false lumen and that mesenteric malperfusion was present.An angiogram reportedly demonstrated no perfusion to the mesenteric vessels.The patient also experienced elevated potassium levels.The physician indicated that it was unclear whether the event represented initial device malposition or distal migration from the true lumen into the false lumen.Any migration distance was unknown.No deployment difficulties were reported.No completion angiogram was performed, and no imaging was available for review.The physician did not specifically attribute the patient's death to the ctag device.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.